# SDR DALA2020031001774

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 78,423 hours, 25,201 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plunger
- Condition: Contaminated
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5637 EICAS MESSAGE "L AFT ENT DOOR" & OVERHEAD "ENTRY DOOR" LIGHT CAME ON AFTER LANDING. F/A VERIFIED DOOR CLOSED. CORRECTIVE ACTION: VERIFIED/ INSPECTED LT AFT ENTRY DOOR SENSOR, FOUND MUCH LINT BUILD-UP ON PLUNGER/TARGET. CLEANED/ LUBED SAME. OPS NORMAL. (6381936)
